# SDR UALA2009072302193

- Difficulty date: July 20, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 52,750 hours, 9,697 cycles
- Engine: Pwa PW4077
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Shutoff Valve
- Part number: 8102296
- Part serial: 931110
- Condition: Faulty
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIM AIR R ADVISORY MSGS. REPLACED TRIM AIR PRSOV.
